Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 20, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at Apr 13, 2007, 1:28 PM CDT for Haskell County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2007, 1:28 PM CDT (18:28 UTC)
- Expired
- Apr 13, 2007, 2:00 PM CDT
- In force
- 32 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
County Haskell County, TX
The radar
The Dyess AFB radar (KDYX), 99 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 1:45 PM CDT | TORNADO | 3 Nne Rule, TX | PUBLIC REPORTED BRIEF TORNADO TOUCHDOWNS 9 MILES NORTHWEST OF HASKELL. THIS REPORT WAS RELAYED TO THE NWS BY KTXS TV STATION LOCATED IN ABILENE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 12:27 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Sill, OK (KFSI), launched 12:00Z, 6.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 447 m²/s²
- 0-3 km storm-relative helicity
- 635 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 131829 TORSJT TXC207-131900- /O.NEW.KSJT.TO.W.0020.070413T1828Z-070413T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 128 PM CDT FRI APR 13 2007 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN HASKELL COUNTY IN WEST CENTRAL TEXAS... * UNTIL 200 PM CDT * AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST OF RULE...OR ABOUT 17 MILES WEST OF HASKELL...MOVING NORTHEAST AT 30 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... RULE BY 140 PM CDT... ROCHESTER BY 150 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3332 9998 3307 9999 3321 9963 3340 9977 $$
2 follow-up statements
000 WWUS54 KSJT 131838 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 137 PM CDT FRI APR 13 2007 TXC207-131900- /O.CON.KSJT.TO.W.0020.000000T0000Z-070413T1900Z/ HASKELL TX- 137 PM CDT FRI APR 13 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR NORTHWESTERN HASKELL COUNTY... AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR RULE...OR ABOUT 12 MILES WEST OF HASKELL...MOVING NORTHEAST AT 35 MPH. THE TORNADO WILL BE NEAR... ROCHESTER BY 145 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3332 9998 3307 9999 3321 9963 3340 9977 $$
000 WWUS54 KSJT 131847 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 146 PM CDT FRI APR 13 2007 TXC207-131900- /O.CON.KSJT.TO.W.0020.000000T0000Z-070413T1900Z/ HASKELL TX- 146 PM CDT FRI APR 13 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR NORTHWESTERN HASKELL COUNTY... AT 145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ROCHESTER...OR ABOUT 10 MILES NORTHWEST OF HASKELL...MOVING NORTHEAST AT 55 MPH. THE TORNADO WILL IMPACT THE TOWN OF WEINERT. IF YOU LIVE IN WEINERT...TAKE COVER NOW. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3332 9998 3307 9999 3321 9963 3340 9977 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 13, 12:34 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 13, 12:34 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1234 PM CDT FRI APR 13 2007 .AVIATION... SCATTERED TO BROKEN COVERAGE OF THUNDERSTORMS IS EXPECTED ACROSS THE NORTHERN HALF OF WEST CENTRAL TEXAS THIS AFTERNOON. STORM COVERAGE ACROSS THE SOUTHERN HALF OF THE AREA WILL BE MORE ISOLATED. WITH THE STRENGTH OF THE APPROACHING UPPER LEVEL LOW AND DRYLINE ADVANCING EASTWARD INTO WEST CENTRAL TEXAS...SOME OF THE STORMS COULD BE SEVERE. GUSTY SOUTH WINDS WILL OCCUR AHEAD OF THE DRYLINE. GUSTY WEST WINDS WILL FOLLOW PASSAGE OF THE DRYLINE LATER THIS AFTERNOON AND EVENING. GUSTY NORTHWEST WINDS WILL FOLLOW PASSAGE OF A COLD FRONT TONIGHT. IN THE POST-FRONTAL AIRMASS...LOW CLOUDS WITH CEILINGS OF 3000-3500 FT WILL LIKELY MOVE DOWN INTO THE BIG COUNTRY AND NORTHERN CONCHO VALLEY LATE TONIGHT INTO SATURDAY MORNING. && .PREV DISCUSSION... /ISSUED 1018 AM CDT FRI APR 13 2007/ UPDATE... WE ARE MONITORING TRENDS THIS MORNING...AND IT APPEARS THAT THE DRYLINE WILL BE SLOWER TO ADVANCE EAST ACROSS OUR AREA THAN THE MODELS INDICATED. THE DRYLINE IS NOW STARTING MIX EASTWARD ACROSS FAR WEST TX. SHOULD START TO ACCELERATE AND REACH OUR WESTERN COUNTIES NOON-1 PM...AND ADVANCE INTO OUR EASTERN COUNTIES BY 4 PM. DEEP MOISTURE HAS SURGED NORTHWARD AHEAD OF THE DRYLINE AND DEWPOINTS HAVE CLIMBED INTO THE LOWER TO MID 60S ACROSS WEST CENTRAL TEXAS. ALSO WATCHING FOR WHERE THE SURFACE LOW...CURRENTLY JUST SOUTHWEST OF LUBBOCK...WILL TRACK THIS AFERNOON. GIVEN THE AMOUNT OF ELEVATED CONVECTION IN OKLAHOMA AND THE COLDER AIR NORTH OF THE BOUNDARY...WILL BE WATCHING TO SEE IF THE BOUNDARY SAGS A BIT SOUTH INTO NORTH TX THIS AFTERNOON. SURFACE LOW SHOULD TRACK EAST ALONG THIS BOUNDARY...AND LOW-LEVEL HELICITY WILL BE ENHANCED WHERE THIS OCCURS. THIS MAY BE NEAR OR JUST NORTH OF HASKELL/THROCKMORTON COUNTIES. WITH THE SURFACE HEATING/DESTABILIZATION AND THE ARRIVAL OF THE MID/UPPER LEVEL FORCING ALONG WITH THE VERTICAL SHEAR...IT NOW APPEARS THAT THE SEVERE WEATHER THREAT IS INCREASED ACROSS OUR REGION THIS AFTERNOON (ESPECIALLY ACROSS EASTERN HALF OF WEST CENTRAL TEXAS). WE HAVE UPDATED THE FORECAST TO INCREASE POPS AND MENTION SEVERE WORDING. PREV DISCUSSION... /ISSUED 713 AM CDT FRI APR 13 2007/ AVIATION... SEVERE THUNDERSTORM WATCH 132 WAS ALLOWED TO EXPIRE AT 7 AM. COULD STILL SEE THUNDERSTORMS DEVELOP THROUGH 17Z MAINLY ALONG AND NORTH OF I20. THEN AFTER 17Z...ISOLATED TO SCATTERED SEVERE TSTORMS COULD DEVELOP ALONG AND EAST OF THE DRY LINE FROM ABI TO SAN ANGELO TO SONORA. WILL LIKELY CONTINUE WITH MVFR CIGS...STRONG GUSTY WINDS...HEAVY RAIN LOWERING VISIBILITIES TO NEAR IFR IN THE VICINITY OF TSTORMS THROUGH TODAY. MAIN SEVERE THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. EXPECT IMPROVEMENT TO VFR AFTER 03Z. PREV DISCUSSION... /ISSUED 316 AM CDT FRI APR 13 2007/ SHORT TERM... CENTER OF UPPER LEVEL LOW PRESSURE SYSTEM IS OVER SOUTHERN ARIZONA THIS MORNING AND WILL RAPIDLY KICK NORTHEAST ACROSS CENTRAL NEW MEXICO AND WILL BE OVER THE NORTHERN TEXAS PANHANDLE BY THIS EVENING. SURFACE CONVERGENCE IS NOTED ALONG A DISCRETE DRYLINE THAT EXTENDS FROM THE BIG BEND AREA INTO SOUTHEASTERN NEW MEXICO THIS MORNING WITH ONGOING CONVECTIVE ACTIVITY GENERATED ON THE NOSE OF A LLJ OVER THE NORTHERN PERMIAN BASIN AND INTO THE SOUTHERN TEXAS PANHANDLE. SEVERE THUNDERSTORM WARNING CONTINUES THROUGH 7 AM FOR THE BIG COUNTRY AND THE CONCHO VALLEY AS FURTHER DEVELOPMENT REMAINS POSSIBLE OVER THE PERMIAN BASIN. RAINFALL CHANCES WILL END IN THE SOUTHWESTERN CWA THIS MORNING WITH THE BEST CHANCES REMAINING OVER THE NORTHERN AND EASTERN COUNTIES THROUGH THE REMAINDER OF THE MORNING. A COLD FRONT WILL PUSH THROUGH THE AREA THIS AFTERNOON...HAVE POSTED A LAKE WIND ADVISORY FOR THE CONCHO VALLEY AND SOUTHERN BIG COUNTRY FOR THIS AFTERNOON IN THE WAKE OF THE COLD FRONT. RED FLAG WARNING IS ALSO POSTED FOR THIS AFTERNOON ALONG OUR WESTERN TIER OF COUNTIES. LONG TERM... UPPER RIDGING WILL BUILD IN BEHIND THE DEPARTING UPPER LOW PRESSURE SYSTEM AND WILL DOMINATE OUR WEATHER PICTURE INTO THE FIRST OF THE WEEK. ANOTHER LOW PRESSURE SYSTEM WILL DIG IN BEHIND THE UPPER RIDGE WITH ITS PROJECTED TRACK FURTHER NORTH THAN THE CURRENT SYSTEM. IF THIS HOLDS...BEST DYNAMICS FOR ASSOCIATED RAINFALL SHOULD REMAIN TO THE NORTH OF THE AREA AS THE SYSTEM PUSHES ANOTHER COLD FRONT THROUGH THE AREA ON TUESDAY. HAVE ELECTED TO DROP THE MENTION OF RAINFALL ASSOCIATED WITH THIS NEXT SYSTEM. UPPER LEVEL HIGH PRESSURE WILL DOMINATE THE AREA THROUGH THE REMAINDER OF THE EXTENDED WITH NO RAINFALL AND TEMPERATURES AT SEASONAL NORMS WITH HIGHS IN THE LOWER 80S AND LOWS IN THE MID 50S. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 79 41 59 38 / 40 10 0 0 SAN ANGELO 79 40 66 37 / 30 10 0 0 JUNCTION 82 45 66 36 / 30 20 0 0 && .SJT WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR COKE-CONCHO- NOLAN-RUNNELS-TAYLOR-TOM GREEN. RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR COKE-CROCKETT- FISHER-IRION-NOLAN-STERLING-TOM GREEN. &&
Hazardous weather outlook, Apr 13, 10:48 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 1048 AM CDT FRI APR 13 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-141600- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 1048 AM CDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THE BEST CHANCE FOR SEVERE THUNDERSTORMS APPEARS TO BE ALONG AND EAST OF A LINE FROM SWEETWATER TO SAN ANGELO. THE MAIN SEVERE WEATHER HAZARDS EXPECTED INCLUDE LARGE HAIL...DAMAGING WINDS OF 60 MPH OR GREATER...AND TORNADOES. THE SEVERE WEATHER THREAT IS EXPECTED TO BEGIN FROM SWEETWATER TO SAN ANGELO DURING THE EARLY AFTERNOON HOURS AND THEN PROGRESS TO THE EAST THROUGHOUT THE DAY TODAY...MOVING INTO THE HEARTLAND DURING THE LATE AFTERNOON. A RED FLAG WARNING IS IN EFFECT FROM 1 PM THROUGH 8 PM THIS AFTERNOON FOR AREAS ALONG AND WEST OF A LINE FROM OZONA... TO SAN ANGELO...TO ROBY. WEST WINDS OF 18 MPH OR GREATER AT 20 FEET WILL COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 PERCENT OR LESS TO CREATE HAZARDOUS FIRE WEATHER CONDITIONS. FIRES WILL HAVE THE POTENTIAL TO GROW RAPIDLY AND SPREAD QUICKLY UNDER THESE CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY COLD TEMPERATURES NEAR 35 ARE POSSIBLE BY SUNDAY MORNING. A FEW AREAS OF SCATTERED FROST ARE POSSIBLE BY SUNDAY MORNING OVER MUCH OF WEST CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED EARLY THIS AFTERNOON.
In the hours before
Special weather statement, Apr 13, 12:14 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1214 PM CDT FRI APR 13 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-131915- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 1214 PM CDT FRI APR 13 2007 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE BY 1 PM CDT... AT 1200 PM CDT...SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED FROM ASPERMONT TO COLORADO CITY ALONG THE DRY LINE. AS THESE STORMS MOVE EAST THEY COULD QUICKLY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THESE STORMS COULD IMPACT AN AREA ALONG AND WEST OF A LINE FROM HASKELL TO ROBY TO SWEETWATER AND STERLING CITY BY 1 PM. BE PREPARED FOR POSSIBLE WARNINGS.
Special weather statement, Apr 13, 12:57 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1257 PM CDT FRI APR 13 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-132000- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS... MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON 1257 PM CDT FRI APR 13 2007 ...TORNADO WATCH IS IN EFFECT ALONG A LINE FROM STERLING CITY TO BROWNWOOD THROUGH 7 PM... AT 1255 PM CDT...A BROKEN LINE OF SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO INTENSIFY FROM ASPERMONT TO ROBY TO JUST WEST OF STERLING CITY ALONG THE DRY LINE. AS THESE STORMS MOVE EAST AT 35 MPH...THEY COULD QUICKLY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. THESE STORMS COULD IMPACT AN AREA ALONG AND WEST OF A LINE FROM HASKELL TO SWEETWATER AND STERLING CITY BY 2 PM. BE PREPARED FOR POSSIBLE WARNINGS.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:16 AM CDT | Lake Wind Advisory | SJT | Coke, Concho, Nolan, Runnels, Taylor, Tom Green | 17 hr |
| Apr 13, 3:18 AM CDT | Red Flag Warning | SJT | Coke, Crockett, Fisher, Irion, Nolan, Sterling and 1 more | 17 hr |
| Apr 13, 1:13 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 32 min |
| Apr 13, 1:51 PM CDT | Tornado Warning | SJT | Haskell | 24 min |
| Apr 13, 3:33 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 17 min |
| Apr 13, 5:26 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 34 min |
| Apr 13, 5:36 PM CDT | Severe Thunderstorm Warning | SJT | Brown, San Saba | 39 min |
| Apr 13, 6:35 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 25 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.